# SDR 2022F00165

- Difficulty date: February 24, 2021
- Submitted: March 25, 2022
- Operation: General aviation
- Aircraft: XAVCZ
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- Aircraft time: 36,181 hours, 45,123 cycles
- Engine: Alidsg TPE331201A
- System (JASC): 7100 · Powerplant System
- Part: Governor
- Part number: 897410
- Condition: Out Of Adjust
- Part time: 1,090 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GOVERNOR STAY OVER 102 RPM AND DO NOT KEEP STEADY CONTINUOSLY.
